MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL PRESIDIO 10 - CERECYTE MICROCOIL; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL PRESIDIO 10 - CERECYTE MICROCOIL; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number PC410051730
Medical Device Problem Code Stretched (1601)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/05/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This initial mdr will be the only report submitted for mfr report #2954740-2017-00241.The product has been forwarded to codman for evaluation and testing, however the analysis has not been completed.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported by a healthcare professional that the presidio coil (pc410051730/c33692) stretched when filling during the procedure.Another one was used to complete the procedure.There was no report of patient injury.
 
Additional Manufacturer Narrative
This final mdr will be the only report submitted for mfr report #2954740-2017-00241.The dpu has been removed from the introducer, and the introducer was returned.The embolic coil has been detached from the dpu.The embolic coil was returned tangled around the dpu core wire.The embolic coil was gently disentangled from the dpu.The end of the embolic coil is stretched.There are some kinks in the extended coil and tip coil of the dpu, but no kinks or bends are apparent in the dpu core wire.The rh coil did not receive heat and melt.There is a small amount of blood visible in the end of the green introducer.A small mass of tangled embolic coil wire can be seen in the green introducer.There is a small amount of damage to the v-notch.The ball tip is intact.The proximal end of the embolic coil is stretched and broken.The complaint that the embolic coil is stretched is confirmed; the coil is stretched and broken.The small mass of wire in the green introducer suggests that the embolic coil was broken in the green introducer.While the exact sequence of events is unknown, the damage to only the proximal end of the embolic coil suggests that the larger portion of the coil was deployed when the damage occurred.The damage was caused by application of excessive force to the proximal end of the embolic coil while the distal portion was protected, possibly by being tangled in the deployment location.A review of manufacturing documentation associated with this lot presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no non-conformances related to device manufacture or inspection.All product rejected during manufacturing was identified as scrap and properly accounted for.Therefore, no corrective actions will be taken at this time.

Brand Name
PRESIDIO 10 - CERECYTE MICROCOIL
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel
SZ 
MDR Report Key6821922
Report Number2954740-2017-00241
Device Sequence Number67993
Product Code HCG
UDI-Device Identifier00878528003014
UDI-Public(01)00878528003014(17)200229(10)C33692
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K082739
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Catalogue NumberPC410051730
Device Lot NumberC33692
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/24/2017
Initial Date Received by Manufacturer 08/02/2017
Supplement Date Received by Manufacturer11/08/2017
Initial Report FDA Received Date08/25/2017
Supplement Report FDA Received Date11/08/2017
Patient Sequence Number1